Alert archive / Iowa / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 335, NWS Des Moines, IA

August 28, 2007Dallas County, Guthrie County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Aug 28, 2007, 7:12 PM CDT for Dallas County, Guthrie County, Iowa. It was in force for 55 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 28, 2007, 7:12 PM CDT (00:12 UTC)
Expired
Aug 28, 2007, 8:07 PM CDT
In force
55 min
Issued by
NWS Des Moines, IA
Area
Counties, with a storm outline in the text

Counties Dallas County, IA, Guthrie County, IA

The radar

The Des Moines radar (KDMX), 28 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 28, 7:25 PM CDTTSTM WND GST 70Jamaica, IAPOWER POLE PARTIALLY BLOWN OVER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 28, 5:30 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 0.2 hours before the alert went out and 296 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2007-08-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1395 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2007-08-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1395 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
1610 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDMX 290013
SVRDMX
IAC049-077-290115-
/O.NEW.KDMX.SV.W.0335.070829T0012Z-070829T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
712 PM CDT TUE AUG 28 2007

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DALLAS COUNTY IN CENTRAL IOWA...
  EASTERN GUTHRIE COUNTY IN WEST CENTRAL IOWA...

* UNTIL 815 PM CDT.

* AT 708 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 15 MILES NORTH OF GUTHRIE CENTER TO 10 MILES
  SOUTHWEST OF GUTHRIE CENTER...OR ALONG A LINE EXTENDING FROM 46
  MILES SOUTH OF FORT DODGE TO 53 MILES WEST OF DES MOINES...AND
  MOVING EAST AT 45 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  PANORA BY 720 PM CDT...
  PERRY BY 735 PM CDT...
  DALLAS CENTER AND ADEL BY 745 PM CDT...
  DE SOTO BY 750 PM CDT...
  WAUKEE BY 755 PM CDT...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 109 AND 121.

THIS STORM HAS A HISTORY OF WIDESPREAD WIND DAMAGE ACROSS WESTERN 
IOWA.

GO TO A BASEMENT OR SMALL INTERIOR ROOM. EXTENSIVE DAMAGE IS LIKELY.
EVACUATE MOBILE HOMES...AND SEEK SHELTER IN A STURDY BUILDING. SEVERE
STRAIGHT LINE WINDS CAN SOUND LIKE A TORNADO...AND PRODUCE SIMILAR
DAMAGE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR NORTHWESTERN IOWA.

LAT...LON 4186 9446 4185 9424 4186 9382 4173 9381
      4161 9382 4160 9380 4152 9379 4151 9381
      4155 9456
TIME...MOT...LOC 0012Z 275DEG 42KT 4189 9443 4158 9458

$$

JUNGBLUTH
3 follow-up statements
000 
WWUS53 KDMX 290041
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
740 PM CDT TUE AUG 28 2007

IAC077-290050-
/O.CAN.KDMX.SV.W.0335.000000T0000Z-070829T0115Z/
GUTHRIE IA-
740 PM CDT TUE AUG 28 2007

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GUTHRIE COUNTY IS
CANCELLED...

AT 737 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.

A GUST TO 50 MPH OCCURRED WITH THIS STORM JUST NORTHEAST OF JAMAICA 
AT 732 PM CDT. A 36 MPH GUST OCCURRED AT PERRY AT 737 PM CDT. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR NORTHWESTERN IOWA.

LAT...LON 4185 9429 4186 9382 4173 9381 4161 9382
      4160 9380 4152 9379 4151 9382 4154 9425
TIME...MOT...LOC 0040Z 273DEG 37KT 4185 9400 4158 9422

$$

IAC049-290115-
/O.CON.KDMX.SV.W.0335.000000T0000Z-070829T0115Z/
DALLAS IA-
740 PM CDT TUE AUG 28 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR DALLAS COUNTY...

AT 737 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM BOUTON TO REDFIELD...OR ALONG A LINE
EXTENDING FROM 29 MILES NORTHWEST OF DES MOINES TO 33 MILES WEST OF
DES MOINES...MOVING EAST AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  MINBURN BY 745 PM CDT...
  DALLAS CENTER AND ADEL BY 750 PM CDT...
  DE SOTO BY 755 PM CDT...
  VAN METER AND GRANGER BY 800 PM CDT...
  WAUKEE BY 805 PM CDT...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 109 AND 121.

PREPARE FOR DAMAGING WINDS...FALLING TREES AND FLYING DEBRIS. MOVE
INDOORS AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A MOBILE HOME...
SEEK SHELTER IN A STURDY BUILDING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR NORTHWESTERN IOWA.

LAT...LON 4185 9429 4186 9382 4173 9381 4161 9382
      4160 9380 4152 9379 4151 9382 4154 9425
TIME...MOT...LOC 0040Z 273DEG 37KT 4185 9400 4158 9422

$$

JUNGBLUTH
000 
WWUS53 KDMX 290058
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
758 PM CDT TUE AUG 28 2007

IAC049-290115-
/O.CON.KDMX.SV.W.0335.000000T0000Z-070829T0115Z/
DALLAS IA-
758 PM CDT TUE AUG 28 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR DALLAS COUNTY...

AT 754 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BOUTON TO REDFIELD...OR ALONG A LINE EXTENDING FROM 24
MILES NORTHWEST OF DES MOINES TO 27 MILES WEST OF DES MOINES...MOVING
EAST AT 25 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  GRANGER BY 810 PM CDT...
  WAUKEE BY 815 PM CDT...

AT 754 PM CDT...A 49 MPH WIND GUST WAS REPORTED AT PERRY. 

PREPARE FOR DAMAGING WINDS...FALLING TREES AND FLYING DEBRIS. MOVE
INDOORS AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A MOBILE HOME...
SEEK SHELTER IN A STURDY BUILDING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR NORTHWESTERN IOWA.

LAT...LON 4186 9404 4186 9382 4173 9381 4161 9382
      4160 9380 4152 9379 4151 9382 4159 9422
TIME...MOT...LOC 0058Z 279DEG 22KT 4183 9389 4156 9411

$$

JUNGBLUTH
000 
WWUS53 KDMX 290107
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
807 PM CDT TUE AUG 28 2007

IAC049-290117-
/O.CAN.KDMX.SV.W.0335.000000T0000Z-070829T0115Z/
DALLAS IA-
807 PM CDT TUE AUG 28 2007

...THE SEVERE THUNDERSTORM WARNING FOR DALLAS COUNTY IS CANCELLED...

AT 803 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.


A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR NORTHWESTERN IOWA.

LAT...LON 4186 9404 4186 9382 4173 9381 4161 9382
      4160 9380 4152 9379 4151 9382 4159 9422
TIME...MOT...LOC 0107Z 279DEG 22KT 4182 9382 4155 9404

$$

JUNGBLUTH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 3:30 PM CDT, 3 hours 42 minutes earlier.

Area forecast discussion, Aug 28, 3:30 PM CDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
330 PM CDT TUE AUG 28 2007

.DISCUSSION...
CDFNT MAKING SLOW PROGRESS ACROSS THE STATE WITH CUR PSN FM NEAR
KMCW-ONAWA LINE.  WL SEE AREAL COVERAGE OF TSRA INC OVR NGT WITH
SLOW PROGRESS SEWD IN AREA.  CONT FFA TNGT WITH BEST CHC OVR THE NW
HLF OF THE STATE.  LINGERING PCPN IN THE AM BUT AMOUNTS NOT ALL THAT
GREAT.  TEMPS A GOOD 15 DEG COOLER WITH CLOUDS AND CAA.  WX PRETTY
NIL AFT PSG OF THIS SYS.  HIGH PRES RDG WL HOLD OVR THE CENTRAL U.S.
FOR THE END OF THE WK INTO THE WKND.  TEMPS WILL COOL TO NEAR NORMAL
WITH GRADUAL WARMING THRU THE WKND.

&&

.AVIATION...28/18Z
SLOW MOVING COLD FRONT IN EXTREME NORTHWEST IOWA WITH ISOLATED
THUNDERSTORM DEVELOPMENT ALONG THE FRONT.  MUCH OF THE DAY
CONDITIONS WILL REMAIN VFR EXCEPT IN FAR NORTHERN IOWA NEAR BOUNDARY
WHERE IFR CEILINGS AND VSBYS IN THUNDERSTORMS.  FRONT WILL BE SLOW
TO REACH CENTRAL IOWA AND SOUTHERN IOWA BY MORNING WITH LOW IFR
CEILINGS BEHIND COLD FRONT.  STORMS FOR CENTRAL AND SOUTHERN IOWA
NOT EXPECTED UNTIL WELL AFTER 06Z.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH TONIGHT
IAZ016-017-023>028-033>039-044>050-057>062-070>072.

&&
Hazardous weather outlook, Aug 28, 5:16 AM CDT, 13 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
516 AM CDT TUE AUG 28 2007

IAZ004>007-015-291030-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-
516 AM CDT TUE AUG 28 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IOWA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING. 65 MPH WINDS AND QUARTER SIZED HAIL ARE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 2 PM AND 10 PM TODAY.

IAZ016-017-023>028-033>039-044>050-057>062-070>072-291030-
HANCOCK-CERRO GORDO-POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-
BREMER-SAC-CALHOUN-WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-
CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-
DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-
516 AM CDT TUE AUG 28 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE WEATHER THIS AFTERNOON AND
EVENING. QUARTER SIZED HAIL AND 65 MPH WINDS ARE THE PRIMARY
THREATS. IN ADDITION HEAVY RAINFALL IS POSSIBLE...MAINLY TONIGHT.
WIDESPREAD 1 TO 3 INCH RAINFALL AMOUNTS ARE EXPECTED. LOCALLY
HIGHER AMOUNTS OF 3 TO 6 INCHES ARE POSSIBLE.

A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO
THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED NON SEVERE THUNDERSTORMS ARE POSSIBLE WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 4 PM AND MIDNIGHT
TONIGHT. IN ADDITION...RAINFALL REPORTS WOULD BE GREATLY
APPRECIATED TONIGHT.

IAZ073>075-081>086-092>097-291030-
WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-
TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
516 AM CDT TUE AUG 28 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
IOWA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT. AN ISOLATED SEVERE
STORM IS POSSIBLE WITH NICKEL SIZED HAIL AND 60 MPH WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED NON SEVERE THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DONAVON

In the hours before

Local storm report, Aug 28, 6:35 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
635 PM CDT TUE AUG 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     FLASH FLOOD      3 NW LAKE CITY          42.30N 94.78W
08/28/2007                   CALHOUN            IA   TRAINED SPOTTER

            WATER RUNNING OVER HIGHWAY DITCHES FULL

&&

GFORSTER
Local storm report, Aug 28, 6:42 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
642 PM CDT TUE AUG 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 PM     TSTM WND DMG     SE DENISON              42.02N 95.35W
08/28/2007                   CRAWFORD           IA   TRAINED SPOTTER

            TRAINED SPOTTER ESTIMATED WINDS TO 55 MPH...HAD SEVERAL
            LARGE TREE LIMBS DOWN INCLUDING AT LEAST ONE 10 INCH
            DIAMETER LIMB.

&&

PODRAZIK
Local storm report, Aug 28, 6:46 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
646 PM CDT TUE AUG 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     NON-TSTM WND GST DENISON                 42.02N 95.35W
08/28/2007  E75 MPH          CRAWFORD           IA   TRAINED SPOTTER

&&

STEACHOU
Local storm report, Aug 28, 6:52 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
652 PM CDT TUE AUG 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     TSTM WND GST     2 E TEMPLETON           41.92N 94.90W
08/28/2007  M58 MPH          CARROLL            IA   TRAINED SPOTTER

            TRAINED SPOTTER MEASURED WIND GUSTS UP TO 58 MPH.

&&

PODRAZIK
Local storm report, Aug 28, 6:54 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
654 PM CDT TUE AUG 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     FLASH FLOOD      EAGLE GROVE             42.67N 93.90W
08/28/2007                   WRIGHT             IA   LAW ENFORCEMENT

            IN AND AROUND EAGLE GROVE STREET FLOODING AND WATER
            RUNNING OVER HIGHWAYS.

&&

GFORSTER
Local storm report, Aug 28, 7:05 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
705 PM CDT TUE AUG 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     TORNADO          2 N DEDHAM              41.94N 94.82W
08/28/2007                   CARROLL            IA   LAW ENFORCEMENT

            TOUCHED DOWN BETWEEN WILLEY AND DEDHAM

&&

GFORSTER

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 7:25 PM CDTTornado WarningDMXBoone, Greene40 min
Aug 28, 7:56 PM CDTSevere Thunderstorm WarningDMXPolk, Story49 min
Aug 28, 8:35 PM CDTSevere Thunderstorm WarningDMXMarshall43 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.